GRIPBLOCKER EXPRESS (Paracetamol, pseudoephedrine, dextromethorphan)

GRIPBLOCKER EXPRESS (Paracetamol, pseudoephedrine, dextromethorphan)
Product Description

Type: Drug Pharmaceutical form: Capsules Package: 10, 20 capsules Composition 1 capsule contains the following active substances: Paracetamolum (paracetamol) 300 mg Pseudoephedrini hydrochloridum (pseudoephedrine hydrochloride) 30 mg Dextromethorphani hydrobromidum (dextromethorphan hydrobromide) 12 mg Excipients of known effect: sorbitol liquid non-crystalline 18.0 mg. cochineal red E124 0.18 mg Indications: Temporary treatment of symptoms associated with common cold, influenza, flu-like conditions, paranasal sinusitis (fever, runny nose, cough, headache, sore throat, muscle, bone and joint pain). Contraindications:  

  • Hypersensitivity to any of the active substances or excipients.
  • Concomitant administr...

Hasco-Lek S.A.

  • Country/Region:
    Poland
  • On CPHI since:
    2015
  • Certificates:
    2
  • Employees:
    1000 - 4999
Company types
CMO/CDMO
Distributor/Import Export
Generics/Biosimilars Manufacturer
Licensee
OTC
Pharmaceutical company
Primary activities
Pharmaceutical Company (generic finished products)

Hasco-Lek S.A.

  • Country/Region:
    Poland
  • On CPHI since:
    2015
  • Certificates:
    2
  • Employees:
    1000 - 4999
Company types
CMO/CDMO
Distributor/Import Export
Generics/Biosimilars Manufacturer
Licensee
OTC
Pharmaceutical company
Primary activities
Pharmaceutical Company (generic finished products)

More Products from Hasco-Lek S.A. (55)

  • Deslodin Fast (Desloratidine 5mg)

    Product Deslodin Fast (Desloratidine 5mg)

    CompositionEach orally disintegrating tablet contains 5 mg of desloratadine (Desloratadinum).

    Excipients with known effects: mannitol, aspartame (E 951), and flavor-derived propylene glycol and benzyl alcohol.
    Each orally disintegrating tablet contains 131 mg of mannitol, 3 mg of aspartam...
  • Deslodin Fast Junior (Desloratidine 2,5mg )

    Product Deslodin Fast Junior (Desloratidine 2,5mg )

    CompositionEach orally disintegrating tablet contains 2.5 mg of desloratadine (Desloratadinum).

    Excipients with known effects: mannitol, aspartame (E 951), and flavor-derived propylene glycol and benzyl alcohol.
    Each orally disintegrating tablet contains 65.5 mg of mannitol, 1.5 mg of asp...
  • DIH Cyclo (Diosmin 200mg)

    Product DIH Cyclo (Diosmin 200mg)

    Type: Dietary supplement
    Pharmaceutical form: Capsules
    Package: 60, 30 capsules

    Composition:
    Soybean oil, gelatin capsule (gelatin, blending agent – glycerol, colorants - iron oxides and hydroxides, titanium dioxide, quinoline yellow, cochineal red A), micronised ...
  • DIH Cramps (Diosmin 150mg)

    Product DIH Cramps (Diosmin 150mg)

    Type: Dietary supplement
    Pharmaceutical form: Capsules
    Package: 60, 30 capsules

    Composition:
    soybean oil, capsule shell ingredients (gelatin, blending agent – vegetable glycerin, colourants: yellow iron oxide and red iron oxide, anti-caking agent – potassium a...
  • DIX MAX  (Diosmin 1000mg)

    Product DIX MAX (Diosmin 1000mg)

    Composition1 tablet contains 1000 mg of micronised diosmin (Diosminum).
    List of excipients:
    Microcrystalline cellulose
    Povidone K 30
    4/5
    Sodium carboxymethyl starch (A type)
    Magnesium stearate
    Opadry II Pink 85F24220 shell
    Shell composition:
    Po...
  • Hascovir Lipogel (Aciclovir 50mg/g)

    Product Hascovir Lipogel (Aciclovir 50mg/g)

    Type: Medicine
    Pharmaceutical form: Ointments and gels
    Package: Tube 3 g

    Composition:
    1 g of the cream contains 50 mg of aciclovir (Aciclovirum...
  • Hascovir control (Aciclovir 200mg)

    Product Hascovir control (Aciclovir 200mg)

    Composition1 tablet contains 200 mg of aciclovir (Aciclovirum).

    IndicationsTreatment of recurrent herpes simplex infections of the mouth and face caused by herpes simplex virus (Herpes simplex) in adults. The medicinal product may be used only in patients who were once diagnosed with herpes simp...
  • Hascovir Max (Aciclovir 400mg)

    Product Hascovir Max (Aciclovir 400mg)

    Type: OTC,  Rx
    Pharmaceutical form: Tablets, Liposomal topical Gel, Cream, Suspension

    Active substance: Aciclovirum

    ...
  • Hascovir oral suspension  (Aciclovir 200mg/5ml 400mg/5ml)

    Product Hascovir oral suspension (Aciclovir 200mg/5ml 400mg/5ml)

    CompositionAciclovir (Aciclovirum)

    IndicationsHascovir, 200 mg/5 ml, oral solution is indicated:for the treatment of skin and mucosal infections caused by herpes simplex virus, including primary and recurrent genital herpes infections (except herpes infections in neonates and severe herpes infec...
  • Hascovir (Aciclovir 800mg)

    Product Hascovir (Aciclovir 800mg)

    CompositionAciclovir (Aciclovirum) 800 mg

    IndicationsTreatment of dermatitis and mucous membrane infections caused by herpes simplex virus (Herpes simplex), including genital herpes infections (primary and recurrent infections).Prevention of recurrences of herpes simplex in patients with normal ...
  • Hascosept oral solution  (Benzydamine 1,5mg/ml)

    Product Hascosept oral solution (Benzydamine 1,5mg/ml)

    Composition100 g of the solution contains: Benzydamine hydrochloride (Benzydamini hydrochloridum) 0.15 g Biologically active excipent: methyl parahydroxybenzoate

     

    IndicationsTreatment of symptoms (pain, redness, swelling, aphthae) associated with inflammatory conditions of the m...